MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TANDEM TRL SHELL 44MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. TANDEM TRL SHELL 44MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71363044
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tandem trl shell 43mm, tandem trl shell 44mm, tandem trl shell 45mm, and tandem trl shell 47mm had scratches and gouges.As this was noticed upon field inspection, no patient was involved.
 
Additional Manufacturer Narrative
This complaint is a duplicate of (b)(4) and was reported in error.

Brand Name
TANDEM TRL SHELL 44MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11781863
Report Number1020279-2021-03789
Device Sequence Number16938646
Product Code LXH
UDI-Device Identifier03596010481573
UDI-Public03596010481573
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71363044
Device Catalogue Number71363044
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1